Exponential Growth Rate of Paths and Its Connection with Dynamics

Zhihong Xia, Pengfei Zhang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationProgress in Variational Methods
EditorsChungen Liu, Yiming Long
PublisherWorld Scientific Publishing Co. Pte Ltd
Pages212-224
Number of pages13
ISBN (Electronic)978-981-4462-61-7
ISBN (Print)978-981-4327-83-1
StatePublished - 2010

Publication series

NameNankai Series in Pure, Applied Mathematics and Theoretical Physics
Volume7

Cite this

Xia, Z., & Zhang, P. (2010). Exponential Growth Rate of Paths and Its Connection with Dynamics. In C. Liu, & Y. Long (Eds.), Progress in Variational Methods (pp. 212-224). (Nankai Series in Pure, Applied Mathematics and Theoretical Physics; Vol. 7). World Scientific Publishing Co. Pte Ltd.